# SDR DL76K040260

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 16,011 hours, 7,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Right Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS, FWD OF C2 DOOR AND AFT TWO OVER RIGHT WING, INOP.  CLEANED SOCKET ON EMERGENCY LIGHT FWD OF C2 DOOR.  RELAMPED THE TWO RIGHT OVERWING.  CHECKS GOOD.
